Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well recently prescribed retin-a-micro, duac, and minocyclin 100mg, im told to use RAM(retin-a-micro) one night then duac the next... im on my 2nd day and my skin has never looked better but the only problem is the flakiness like small flakes some off and im wondering how to get them off of my skin!! The moisterizers im using also aren't too good(Neutrogena oil free and Cetaphil) sure they moisterize but they make your skin extra shiny... any one have any other suggestions or experience.... :boohoo::wall:

Share this post


Link to post
Share on other sites

Ummm...I almost didn't respond because of your last comment. You have to be patient, many of us only come on the board once a day, or every couple of days.

Anyway, You will not find a moisturizer that is not shiny and also contains sunscreen. You really do need to have sunscreen when using retin-a because it thins your skin making it more susceptable to the sun. If shininess is your concern I would reccomend putting on your sunscreen anf waiting about 15 min to let in absorb, and then blotting your face with blot papers to remove the shine. I really like clean and clear blot papers. 50 of them are only about $5. Hope this helps.

Share this post


Link to post
Share on other sites

wtf no one can fucking help here what kind of forum is this shit

Itz don't be a pussy.

My advice is first to be patient or maybe RESEARCH it yourself if you want answers so quickly. :)

And also I do not recommend to you that you should use a moisturizer. Wait to see if your skin adjusts more, and then you won't even need one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×